Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/81895
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Input-to-state stability of switched nonlinear systems with time delays under asynchronous switching
Author: Wang, Y.
Sun, X.
Shi, P.
Zhao, J.
Citation: IEEE Transactions on Cybernetics, 2013; 43(6):2261-2265
Publisher: IEEE
Issue Date: 2013
ISSN: 2168-2267
2168-2275
Statement of
Responsibility: 
Yue-E Wang, Xi-Ming Sun, Peng Shi, and Jun Zhao
Abstract: This paper is concerned with analyzing input-to-state stability (ISS) for a class of switched nonlinear systems with time delays under asynchronous switching. Due to the existence of switching delay, the switching of the controller does not coincide accurately with the switching of the system. When the subsystem is stabilized with the matched controller, the subsystem is ISS; otherwise, the subsystem may be not ISS. We establish efficient condition, in terms of an upper bound on the switching delay, and in terms of a lower bound on the matched time intervals for the subsystem and the controller, which ensures ISS for the whole switched nonlinear system. Finally, an illustrative example is presented to demonstrate the efficacy of the results.
Keywords: Algorithms
Nonlinear Dynamics
Models, Theoretical
Time Factors
Computer Simulation
Rights: © 2013 IEEE
DOI: 10.1109/TCYB.2013.2240679
Appears in Collections:Aurora harvest
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.